So it's 6 weeks post tx today and my latest bloodwork shows I'm still virus-free as of Jan.20 NICE!
I am losing a ton of hair ever since my tx finished but my rash is clearing nicely.
Energy levels are much better so I no longer lay in bed all day and that is wonderful.
Still plagued by extreme muscle/joint pain and headaches. Sometimes even my ears and teeth ache.
Lost another 2 kg in the last month since the appetite has not come back and my stomach has shrunk.
Not much info out there with regards to post treatment but alot of stuff on the threads.
Wonder if the tx triggers chronic fatigue syndrome or fibromyalgia in addition to RA, lupus etc.?
I don't have an answer to your question but wanted to express my appreciation for the info and congratulations on the good news. Great to hear energy has returned. Had really hoped the hair would stop falling out quickly when I stopped. The muscle, joint and headaches seem pretty common but sounds like they usually improve over a few months. I am done tomorrow so guess I will start finding out first hand. Best wishes.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.